Mathematics: Page 105: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 27 | Views: 1358

Mathematics, Kenya, Volume 11 Issue 4, April 2022

Pages: 9 - 15

Analysis of Forced Convection on an Incompressible Fluid Flow in a Rectangular Enclosure

Divinah K. Moogi | Johana K. Sigey | Jeconiah A. Okelo | Simeon K. Maritim

Downloads: 27 | Views: 1038

Mathematics and Statistics, India, Volume 11 Issue 9, September 2022

Pages: 813 - 814

Binomial Theorem

B. Tabsum

Downloads: 27 | Views: 1288

Mathematics, Spain, Volume 12 Issue 3, March 2023

Pages: 1535 - 1544

Biruni's Measurement of the Earth

Alberto Gomez Gomez

Downloads: 27 | Views: 920

Mathematics and Informatics, India, Volume 12 Issue 5, May 2023

Pages: 2228 - 2233

A New Optimality Criteria for Efficiently Solving an Assignment Problems in Combinatorial Optimization

Sahil Ahuja | Anu Kathuria

Downloads: 27 | Views: 829

Mathematics, India, Volume 12 Issue 6, June 2023

Pages: 2222 - 2230

Robust's Ranking Function for Generalized 4th Multiple Polygonal Fuzzy Number

Jitendra Singh | Deepak Kumar

Downloads: 27 | Views: 879

Mathematics and Statistics, Ghana, Volume 12 Issue 7, July 2023

Pages: 2059 - 2068

Comprehensive Semi-Analytical Approach to Quadratic Optimal Control Problems Governed by Ordinary Differential Equations

Monica Veronica Crankson | Ayodeji Sunday Afolabi | Solomon Eshun

Downloads: 27 | Views: 551

Mathematics, India, Volume 14 Issue 6, June 2025

Pages: 1539 - 1539

B-Spline Collocation Method for Solving Time-Dependent Differential Equations

Dr. Y. Rajashekhar Reddy

Downloads: 27 | Views: 876

Mathematics, India, Volume 8 Issue 1, January 2019

Pages: 2276 - 2280

Minimum Degree Energy for Some Classes of Graphs

Shivakumar Swamy C.S

Downloads: 27 | Views: 670

Mathematics, India, Volume 14 Issue 3, March 2025

Pages: 389 - 393

Generalized Saigo's Fractional Derivative Operator of the Product of Multi-Index Bessel Function and Multi-Index Mittag Leffler Function with Applications

Krishna Gopal Bhadana | Sunil Kumar

Downloads: 27 | Views: 724

Mathematics, India, Volume 14 Issue 3, March 2025

Pages: 798 - 799

A Study of Fixed Point for Two Continuous Random Operators in 2-Hilbert Space

A. S. Saluja

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.